# SDR QMLA2020012102002

- Difficulty date: January 20, 2020
- Submitted: January 21, 2020
- Operation: Air carrier
- Aircraft: N509CF
- Make and model: Agusta A109E
- Aircraft serial: 11061
- Aircraft time: 5,646 hours, 18,794 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, THERE IS A SMELL OF FUEL IN THE AIRCRAFT CABIN. NO DETERMINATION OF WHAT CAUSED THE FUEL SMELL AT THIS TIME. AIRCRAFT IS CURRENTLY OOS TO DETERMINE THE CAUSE.
